# SDR DALA2017091806953

- Difficulty date: September 13, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 42,237 hours, 18,758 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Microphone
- Condition: Melted
- Location: Cvr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT VOICE RECORDER MICROPHONE STARTED TO MELT IN THE COCKPIT.   REMOVED AND REPLACED VOICE RECORDER.  OPS TESTED NORMAL.
